# SDR AU990909

- Difficulty date: September 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Amtr EAGLEXTS150
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: 7200D1701
- Condition: Cracked
- Location: Exhaust
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS)  EXHAUST MUFFLER CRACKED AT SHROUD SUPPORT WELD.  CRACK LENGTH 6.35 MM (0.25 INCH).  PART TOTAL CYCLES:  494.  (X)
